Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Albuquerque, NM

March 7, 2011

NWS Albuquerque, NM issued this red flag warning at Mar 7, 2011, 5:14 AM MST. It took effect at Mar 8, 2011, 10:00 AM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 5:14 AM MST (12:14 UTC)
In effect from
Mar 8, 2011, 10:00 AM MST
Expired
Mar 8, 2011, 2:46 PM MST
In force
5 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS85 KABQ 071214
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 AM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT NOON TO 7 PM MST TODAY FOR AREAS
ALONG AND SOUTH OF INTERSTATE 40 DUE TO STRONG WINDS AND LOW
HUMIDITY...

...RED FLAG WARNING IN EFFECT 10 AM TO 6 PM TUESDAY FOR THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN UPPER LEVEL TROUGH APPROACHING THE FOUR CORNERS REGION TODAY
WILL PRODUCE STRONG WINDS OVER MUCH OF THE AREA ALONG AND SOUTH OF
INTERSTATE 40 THIS AFTERNOON. VERY LOW HUMIDITY VALUES COMBINED WITH
THESE STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EARLY EVENING MAINLY ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR EAST OF GRANTS.

STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL REDEVELOP TUESDAY
WITH CRITICAL FIRE WEATHER CONDITIONS PERSISTING...ESPECIALLY
SOUTH OF THE INTERSTATE CORRIDOR 40 EAST OF MORIARTY. LOCALIZED
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AN HOUR OR TWO
IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS THE CENTRAL
HIGHLANDS TUESDAY.

NMZ108-080200-
/O.UPG.KABQ.FW.A.0011.110308T1800Z-110309T0100Z/
/O.NEW.KABQ.FW.W.0014.110308T1700Z-110309T0100Z/
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
514 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. WINDS WILL BE STRONGEST ACROSS THE WESTERN
  PART OF THE FORECAST ZONE.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... 
  ESPECIALLY SOUTH OF INTERSTATE 4O. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY 
  EARLY THIS AFTERNOON...CONTINUING UNTIL THE EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ107-080200-
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
514 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY 
  EARLY THIS AFTERNOON...CONTINUING UNTIL THE EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-106-109-080200-
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
514 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. WINDS WILL BE STRONGEST AND MOST CRITICAL
  ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR EAST OF GRANTS.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS
  ACROSS SOUTHERN PARTS OF THE ZONES. HUMIDITIES WILL BE LESS
  CRITICAL AND ARE EXPECTED TO TREND UPWARD DURING THE AFTERNOON
  AND ESPECIALLY BY EARLY EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY EARLY
  THIS AFTERNOON. THESE CONDITIONS WILL END BY LATE THIS AFTERNOON
  ACROSS THE NORTHWEST HIGHLANDS...AND WILL CONTINUE ELSEWHERE
  THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

GUYER
5 follow-up statements
566 
WWUS85 KABQ 071819
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1119 AM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT NOON TO 7 PM MST TODAY FOR THE
SOUTHWEST MOUNTAINS...THE LOWER RIO GRANDE VALLEY...THE SOUTH
CENTRAL HIGHLANDS...AND THE EAST CENTRAL HIGH PLAINS DUE TO STRONG
WINDS AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT 10 AM TO 6 PM TUESDAY FOR THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN UPPER LEVEL TROUGH APPROACHING THE FOUR CORNERS REGION TODAY
WILL PRODUCE STRONG WINDS ALONG AND SOUTH OF INTERSTATE 40 THIS
AFTERNOON. WHILE MID LEVEL MOISTURE WILL WORK ALONG THE INTERSTATE
40 CORRIDOR...LOW HUMIDITY VALUES WILL DEVELOP FARTHER SOUTH. THIS
LOW HUMIDITY COMBINED WITH STRONG WINDS WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING...GENERALLY SOUTH OF A QUEMADO TO SOCORRO TO CORONA LINE.
THE RED FLAG WARNING HAS BEEN CANCELED FOR THE NORTHWEST
HIGHLANDS...INCLUDING THE GALLUP AND GRANTS AREAS.

STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL REDEVELOP TUESDAY
WITH CRITICAL FIRE WEATHER CONDITIONS PERSISTING...ESPECIALLY
SOUTH OF THE INTERSTATE CORRIDOR 40 EAST OF MORIARTY. LOCALIZED
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AN HOUR OR TWO
IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS THE
CENTRAL HIGHLANDS TUESDAY.

NMZ105-071930-
/O.CAN.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
1119 AM MST MON MAR 7 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED
FLAG WARNING. 

INCREASED MID LEVEL MOISTURE HAS RESULTED IN MORE CLOUDS AND
SHOWERS...AS WELL AS HIGHER DEWPOINTS. THIS WILL KEEP RELATIVE
HUMIDITY VALUES FROM FALLING BELOW CRITICAL THRESHOLDS. STRONG
WINDS ARE STILL EXPECTED THROUGH THE AFTERNOON AND EARLY EVENING.

$$

NMZ108-080200-
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
/O.CON.KABQ.FW.W.0014.110308T1700Z-110309T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
1119 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
TUESDAY. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. WINDS WILL BE STRONGEST ACROSS THE WESTERN 
  PART OF THE FORECAST ZONE. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... 
  ESPECIALLY SOUTH OF INTERSTATE 4O. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY 
  EARLY THIS AFTERNOON...CONTINUING UNTIL THE EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ107-080200-
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
1119 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY 
  EARLY THIS AFTERNOON...CONTINUING UNTIL THE EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ106-109-080200-
/O.CON.KABQ.FW.W.0013.110307T1900Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
1119 AM MST MON MAR 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. WINDS WILL BE STRONGEST AND MOST CRITICAL 
  ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR EAST OF GRANTS. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS 
  ACROSS SOUTHERN PARTS OF THE ZONES. HUMIDITIES WILL BE LESS 
  CRITICAL AND ARE EXPECTED TO TREND UPWARD DURING THE AFTERNOON 
  AND ESPECIALLY BY EARLY EVENING. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY 
  EARLY THIS AFTERNOON. THESE CONDITIONS WILL END BY LATE THIS 
  AFTERNOON ACROSS THE NORTHWEST HIGHLANDS...AND WILL CONTINUE 
  ELSEWHERE THROUGH EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

52
120 
WWUS85 KABQ 080220
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT 10 AM TO 6 PM TUESDAY FOR THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN UPPER LEVEL TROUGH APPROACHING THE FOUR CORNERS REGION THIS
EVENING WILL MOVE INTO CENTRAL NEW MEXICO TUESDAY MORNING. AS THE
TROUGH REACHES EASTERN NEW MEXICO DURING THE DAY TUESDAY IT WILL
GENERATE STRONG WEST TO NORTHWEST WINDS IN THE EAST CENTRAL PLAINS. 
HUMIDITY WILL BE LOWER TUESDAY IN THE EAST CENTRAL PLAINS AS
DRIER AIR MOVES IN BEHIND THE TROUGH.

THE STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS TUESDAY...ESPECIALLY ALONG AND SOUTH OF
THE INTERSTATE 40 CORRIDOR EAST OF MORIARTY. 

NMZ108-081030-
/O.EXP.KABQ.FW.W.0013.000000T0000Z-110308T0200Z/
/O.CON.KABQ.FW.W.0014.110308T1700Z-110309T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
720 PM MST MON MAR 7 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST TUESDAY...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
  TUESDAY.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... 
  ESPECIALLY SOUTH OF INTERSTATE 4O. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP BY LATE MORNING TUESDAY AND PERSIST UNTIL EARLY TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ106-107-109-080330-
/O.EXP.KABQ.FW.W.0013.000000T0000Z-110308T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
720 PM MST MON MAR 7 2011

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...

$$
513 
WWUS85 KABQ 081053
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 AM MST TUE MAR 8 2011

...RED FLAG WARNING IN EFFECT 10 AM TO 6 PM TUESDAY FOR THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN UPPER LEVEL TROUGH AND ASSOCIATED UPPER JET WILL CROSS NEW
MEXICO TODAY. STRONG WEST TO NORTHWEST WINDS WILL FIRST DEVELOP
OVER AND EAST OF THE CENTRAL MOUNTAINS...THEN SPREAD TO THE EAST
CENTRAL PLAINS BY MID DAY. DRY AIR IS ALREADY IN PLACE ACROSS THE
SOUTHERN TIER OF NEW MEXICO. THE STRONG WINDS AND VERY LOW
HUMIDITY VALUES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS
TODAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR
EAST OF MORIARTY.

NMZ108-090100-
/O.CON.KABQ.FW.W.0014.110308T1700Z-110309T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
353 AM MST TUE MAR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... 
  ESPECIALLY SOUTH OF INTERSTATE 4O. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP BY LATE MORNING TUESDAY AND PERSIST UNTIL EARLY 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
040 
WWUS85 KABQ 081339 CCA
RFWABQ

FIRE WEATHER PRODUCT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 AM MST TUE MAR 8 2011

...RED FLAG WARNING IN EFFECT 10 AM TO 6 PM TODAY FOR THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.AN UPPER LEVEL TROUGH AND ASSOCIATED UPPER JET WILL CROSS NEW
MEXICO TODAY. STRONG WEST TO NORTHWEST WINDS WILL FIRST DEVELOP
OVER AND EAST OF THE CENTRAL MOUNTAINS...THEN SPREAD TO THE EAST
CENTRAL PLAINS BY MID DAY. DRY AIR IS ALREADY IN PLACE ACROSS THE
SOUTHERN TIER OF NEW MEXICO. THE STRONG WINDS AND VERY LOW
HUMIDITY VALUES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS
TODAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR
EAST OF MORIARTY.

NMZ108-090100-
/O.CON.KABQ.FW.W.0014.110308T1700Z-110309T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
636 AM MST TUE MAR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  EXCEEDING 35 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... 
  ESPECIALLY SOUTH OF INTERSTATE 4O. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP BY LATE MORNING TUESDAY AND PERSIST UNTIL EARLY 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
770 
WWUS85 KABQ 082146
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MST TUE MAR 8 2011

NMZ108-082300-
/O.CAN.KABQ.FW.W.0014.000000T0000Z-110309T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
246 PM MST TUE MAR 8 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED
FLAG WARNING. 

WHILE STRONG WINDS ARE CONTINUING OVER THE EAST CENTRAL HIGH
PLAINS OF NEW MEXICO...CRITICAL HUMIDITY HAS YET TO DEVELOP. WINDS
WILL BECOME MORE NORTHERLY THROUGH THE EARLY EVENING...GRADUALLY
DECREASING IN SPEED AFTER SUNSET.

$$

52

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 7, 3:38 AM MST, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 7, 3:38 AM MST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 AM MST MON MAR 7 2011

.DISCUSSION...
ATTENTION WAS FOCUSED OVER THE NEXT 24 HOURS AS A PLETHORA OF
WEATHER WILL AFFECT THE LAND OF ENCHANTMENT.

A WEAK WAVE MOVING ACROSS NORTHERN NM THIS MORNING HAS BROUGHT A FEW
LIGHT SNOW SHOWERS TO THE NORTHERN MOUNTAINS...HOWEVER...LITTLE IN
THE WAY OF ACCUMULATIONS ARE EXPECTED WITH THIS SHOWERS.  THESE
SHOWERS MAY TAPER OFF THIS MORNING...BEFORE THE NEXT SYSTEM BRINGS
ANOTHER...PERHAPS HEALTHIER ROUND...OF PRECIPITATION.

NEXT SYSTEM IS MOVING OVER THE COAST OF CALIFORNIA THIS MORNING.  AS
IT APPROACHES AND MOVES ACROSS NM THIS AFTERNOON AND TONIGHT...IT
APPEARS IT WILL COME ACROSS IN TWO WAVES.  THE LEADING SHORTWAVE
WILL MOVE ACROSS THE STATE THIS EVENING...WITH THE LAGGING SHORTWAVE
SLIDING ACROSS TUESDAY MORNING.  AS A WHOLE...THIS SYSTEM HAS BEEN
TRENDING LESS WINDY AND WETTER.  HAVE INCREASED POPS ACROSS THE
NORTH THROUGH TONIGHT AND HAVE ADDED THUNDER TO THE NORTHWEST FOR
THIS AFTERNOON. PRECIPITATION WILL LARGELY BE RAIN TODAY...AS 700
MB TEMPS ACTUALLY INCREASE SOME THROUGH 00Z. HAVING SAID
THAT...THE HIGH PEAKS OF THE NORTHERN MOUNTAINS WILL LIKELY SEE
SOME SNOW ACCUMULATIONS...MAINLY AT SNOTELS. UPSLOPE FLOW BEHIND
THE BACK DOOR COLD FRONT WILL AID IN PRECIPITATION DEVELOPMENT
ACROSS THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST PLAINS THIS
AFTERNOON. 700 MB TEMPS WILL FALL THIS EVENING AS THE FIRST
SHORTWAVE CROSSES THE NORTH...AND THEN FALL FURTHER AS THE
SECOND...WHICH MAY BE CLOSING OFF AS A LOW...CROSSES TOMORROW
MORNING. THUS...MOST OF THE SNOW ACCUMULATION WILL BE THIS EVENING
AND OVERNIGHT BEFORE TAPERING OFF TUESDAY MORNING. WILL ISSUE A
WINTER WEATHER ADVISORY FOR ZONES 510-512>515 BEGINNING AT 19Z
TODAY. EARLY START IS MAINLY FOR THE HIGH PEAKS. ADVISORY WILL RUN
THROUGH 18Z TOMORROW. THE UPPER LEVEL LOW WILL MOVE EAST INTO
KS/TX/OK BY TUESDAY AFTERNOON. THERE IS A CHANCE OF SOME WRAP-
AROUND PRECIPITATION INTO THE NORTHEAST... WHICH IF IT
OCCURS...WOULD BE IN THE FORM OF SNOW. HOWEVER...THERE IS LARGE
DISAGREEMENT AMONG THE MODELS REGARDING THE PLACEMENT OF THE UPPER
LOW...AND THUS GREATEST QPF...THEREFORE HAVE ELECTED TO LEAVE OUT
ZONE 527 FROM THE ADVISORY ATTM...BUT LATER SHIFTS WILL NEED TO
WATCH MODEL TRENDS. REGARDLESS...1 TO 3 INCHES REMAINS POSSIBLE IN
THIS AREA.

ASIDE FROM THE PRECIPITATION...THE OTHER MAIN CONCERN WILL BE WIND.
WIND ADVISORIES ISSUED BY PREVIOUS SHIFTS ARE IN GOOD SHAPE.
CONSIDERED ADDING THE ABQ METRO AREA AND LOWER RIO GRANDE
VALLEY...BUT LEFT OUT FOR NOW. HOWEVER...WIND SPEEDS MAY BE EVEN
STRONGER TUESDAY MORNING ACROSS PORTIONS OF THE EAST CENTRAL PLAINS
AS THE ASSOCIATED COLD FRONT SWEEPS WEST TO EAST.  WILL ISSUE A HIGH
WIND WATCH FOR ZONES 523-533-539 FOR TUESDAY. 700 MB WINDS DIFFER A
BIT BETWEEN THE NAM AND THE GFS...BUT BOTH SHOWING AT LEAST 50KTS
FROM THE 06Z RUNS.  CONFIDENCE IS ONLY MODERATE WITH REGARDS TO THE
WATCH SINCE MODEL CONSISTENCY IS LACKING...HOWEVER...CONFIDENCE IS
HIGH THAT AT LEAST ADVISORY SPEEDS WILL BE OBSERVED. AREAS OF
BLOWING DUST WILL BE LIKELY.

AFTER TUESDAY...NORTHWEST FLOW WILL SET UP SHOP ON WEDNESDAY...AND
WARMER TEMPERATURES WILL RETURN AS COMPARED TO TUESDAY.  WARMER
TEMPERATURES WILL CONTINUE ON THURSDAY AS WEAK RIDGING WILL BE
OVERHEAD.  NEXT SYSTEM MAY IMPACT THE STATE NEXT WEEKEND WITH
ANOTHER ROUND OF PRECIPITATION ACROSS THE NORTH AND STRONG WINDS
ELSEWHERE.

34

&&

.AVIATION...
VFR CONDITIONS ACROSS MOST OF THE AREA THIS MORNING WILL DETERIORATE
TO MVFR FROM NW TO SE OVER MAINLY THE NORTHERN THIRD OF THE STATE
THRU 00Z. CLOUD DECKS OVER THE NORTHERN MTS PROVIDING MT OBSCURATIONS
THIS MORNING WILL CONTINUE TO LOWER THRU THE DAY AS RAIN/SNOW
DEVELOPS OVER THE HIGHER TERRAIN. FARTHER SOUTH MAINLY ALONG AND
SOUTH OF I-40...WINDS WILL INCREASE AFTER SUNRISE WITH WIDESPREAD
GUSTS GREATER THAN 35 KTS BY 18Z. WINDS WILL PEAK BTWN 21Z-01Z WITH
THE SPEED MAX GENERALLY FROM THE GILA EAST ACROSS THE LOWER RIO
GRANDE VALLEY INTO THE SACRAMENTO MTS AND CHAVES COUNTY. VIRGA
SHOWERS WILL LIKELY AFFECT THE AREA IN THE VCNTY OF I-40 PROVIDING
DRY DOWNBURST WINDS WITH POTENTIAL FOR GUSTS TO NEAR 50KTS BY LATE
AFTERNOON. AN AWW WILL BE ISSUED FOR THE ABQ SUNPORT LATER THIS
MORNING.

STRONG WINDS WILL DIMINISH TONIGHT HOWEVER PICK BACK UP QUICKLY
TUESDAY MORNING ACROSS EAST CENTRAL AND SE NM.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. GUYER

&&

.FIRE WEATHER...
AN INITIAL WAVE EJECTING EAST OUT OF THE PARENT TROUGH DEVELOPING
OVER THE GREAT BASIN WILL FORCE THE FIRST ROUND OF STRONG WINDS...
CRITICALLY LOW HUMIDITIES...AND MOUNTAIN RAIN/SNOW THIS AFTERNOON.
THIS SYSTEM HAS CONTINUED TO TREND STRONGER INTO TONIGHT AND A TAD
FURTHER SOUTH THUS THE AREA OF CRITICAL FIRE WX CONDITIONS HAS CREPT
SOUTH AS WELL. ANY CONDITIONS IN NMZ504 WILL BE MARGINAL AND LIMITED
TO THE FAR SE CORNER BUT WILL LEAVE IN RED FLAG ATTM. THE SFC FRONTAL
BNDRY OVER THE PLAINS HAS ALSO CREPT SLIGHTLY FARTHER WEST AS MENTIONED
WAS POSSIBLE IN PREVIOUS DISCUSSIONS...THUS CRITICAL AREA ALSO IS
LIMITED TO WESTERN PORTIONS OF NMZ108. THE RIO GRANDE VALLEY STILL
LOOKS PRIMED TO SEE CRITICAL CONDITIONS WITH VIRGA SHOWERS LEADING
TO STRONG DOWNBURST GUSTS LATER THIS AFTERNOON.

RH RECOVERIES WILL INCREASE SUBSTANTIALLY TONIGHT ACROSS THE NORTHERN
HALF AS STRONG COLD ADVECTION DEVELOPS. ACCUM SNOWS ARE LIKELY NOW OVER
THE NORTHERN MTS. STRONG WINDS WILL PLAGUE THE EAST AGAIN TMRW AS THE
STORMS DIVES SE AND EXITS INTO THE TX PANHANDLE. HIGH CONFIDENCE TO
UPGRADE WATCH TO RED FLAG FOR EAST AS VERY STRONG WINDS ARE EXPECTED
AND RH VALUES IN THE SINGLE DIGITS. MIN RH VALUES WILL BE MARGINAL
TO THE WEST IN THE RIO GRANDE VALLEY SO WILL LEAVE OUT OF RED FLAG
ATTM HOWEVER CONDITIONS MAY BE MET FOR AN HOUR OR TWO.

THIS STORM EXITS QUICKLY TUESDAY EVENING WITH VERY GOOD RECOVERIES FOR
THE NORTHERN HALF AND EASTERN PLAINS. COOLER AIR WILL BE IN PLACE
WITH NW FLOW MAINTAINING ITS GRIP OVER THE STATE. LOCALIZED CRITICAL
CONDITIONS ARE POSSIBLE AROUND CLINES CORNERS WEDNESDAY. A RIDGE
WILL DEVELOP THURSDAY ALLOWING WINDS TO DECREASE MOST AREAS. ZONAL
FLOW WILL INCREASE AGAIN FRIDAY INTO THE WEEKEND WITH THE POTENTIAL
FOR LOCALIZED CRITICAL CONDITIONS INCREASING OVER THE EASTERN
PLAINS.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  33  49  24 /  50  50  10   0
DULCE...........................  48  28  44  14 /  70  70  20   0
CUBA............................  51  28  45  17 /  40  50  10   0
GALLUP..........................  53  28  48  18 /  30  40   5   0
EL MORRO........................  54  26  45  17 /  10  20   0   0
GRANTS..........................  60  33  50  17 /  10  20   0   0
QUEMADO.........................  60  30  51  16 /   5  10   0   0
GLENWOOD........................  66  32  62  27 /   0   0   0   0
CHAMA...........................  43  24  43  10 /  80  80  20   0
LOS ALAMOS......................  52  35  47  26 /  30  40  10   0
PECOS...........................  52  28  46  21 /  20  30  10   0
CERRO/QUESTA....................  45  27  45  13 /  50  70  30   0
RED RIVER.......................  38  23  36  13 /  70  80  40   5
ANGEL FIRE......................  42  25  39  12 /  70  70  30   5
TAOS............................  48  28  48  16 /  40  50  20   0
MORA............................  49  28  43  21 /  40  50  10   0
ESPANOLA........................  58  31  54  23 /  20  30  10   0
SANTA FE........................  55  30  49  23 /  20  40  10   0
SANTA FE AIRPORT................  57  30  53  23 /  10  30  10   0
ALBUQUERQUE FOOTHILLS...........  62  33  55  26 /   5  20   5   0
ALBUQUERQUE HEIGHTS.............  63  38  57  30 /   0  20   0   0
ALBUQUERQUE VALLEY..............  64  33  58  29 /   0  10   0   0
ALBUQUERQUE WEST MESA...........  63  35  56  27 /   5  20   0   0
LOS LUNAS.......................  66  32  60  26 /   0  10   0   0
RIO RANCHO......................  63  32  58  26 /   5  20   0   0
SOCORRO.........................  71  38  63  32 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  61  29  53  23 /   0  20  10   0
TIJERAS.........................  63  32  55  22 /   0  20   5   0
MORIARTY/ESTANCIA...............  61  29  53  23 /   0  10   0   0
CLINES CORNERS..................  58  30  48  25 /   0  10   0   0
GRAN QUIVIRA....................  63  33  55  27 /   0   0   0   0
CARRIZOZO.......................  66  35  60  28 /   0   0   0   0
RUIDOSO.........................  58  32  51  31 /   0   0   0   0
CAPULIN.........................  45  22  44  18 /  60  60  50   0
RATON...........................  49  24  51  20 /  50  60  40   0
SPRINGER........................  52  25  55  23 /  40  50  30   0
LAS VEGAS.......................  54  28  50  23 /  20  40  10   0
CLAYTON.........................  48  27  45  26 /  20  50  30   0
ROY.............................  51  29  53  25 /  20  40  20   0
CONCHAS.........................  63  36  63  27 /  10  30  10   0
SANTA ROSA......................  68  37  62  28 /   5  10   0   0
TUCUMCARI.......................  63  34  61  25 /   5  20  10   0
CLOVIS..........................  69  35  61  27 /   0   5   5   0
PORTALES........................  72  37  63  27 /   0   5   5   0
FORT SUMNER.....................  73  38  66  29 /   0   5   0   0
ROSWELL.........................  81  42  72  33 /   0   0   0   0
PICACHO.........................  73  40  63  32 /   0   0   0   0
ELK.............................  67  36  58  31 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ105>109.

WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ505>507-509-521>525-539-540.

RED FLAG WARNING FROM 10 AM TO 6 PM MST TUESDAY FOR THE FOLLOWING
ZONES...NMZ108.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ523-533-539.

WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ508-526.

WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 AM MST TUESDAY FOR
THE FOLLOWING ZONES...NMZ510-512>515.

&&

34/GUYER
Hazardous weather outlook, Mar 6, 5:19 AM MST, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 AM MST SUN MAR 6 2011

NMZ501>540-071300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
519 AM MST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 65 MPH
ARE POSSIBLE MONDAY ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
NEW MEXICO. THE COMBINATION OF STRONG WINDS AND LOW HUMIDITIES WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS MONDAY MAINLY ALONG AND
SOUTH OF INTERSTATE 40. MODERATE SNOWFALL ACCUMULATIONS ARE ALSO
POSSIBLE OVER THE NORTHERN MOUNTAINS MONDAY THROUGH TUESDAY MORNING.
STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE
AGAIN TUESDAY...MAINLY OVER EAST CENTRAL AND SOUTHEAST NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:42 AM MSTWinter Weather AdvisoryABQ30 hr
Mar 7, 5:06 AM MSTHigh Wind WatchABQ15 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.